Vicks Daymed hot drink blackcurrant 5 pack
Drug price
Effectiveness
The speed of the effect
Availability
Length of effect
Product description
Contents |
Sachets of powder containing paracetamol 1,000mg and phenylephrine 12.2mg |
Indication |
Relief of symptoms of colds and flu, including headaches, aches and pains, sore throat, nasal congestion and lowering of temperature |
Dosage |
Adults and children over 12 years: Contents of 1 sachets dissolved in hot water every 4-6 hours. Not more than 4 in 24 hours |
Caution |
Caution: Do not take other paracetamol-containing products concurrently. Care in hyperthyroidism, cardiovascular disease, diabetes mellitus, closed angle glaucoma, prostatic enlargement and hypertension |
Find similar products:
Wiek: | 12 years, 16 years, adult |
Opakowanie: | 5 |
Producent: | Procter & Gamble(HB&C) |
Postać: | tablets/capsules |
Other products in category paracetamol + phenylephrine
Name
![]() ![]() |
Price per pack b>? ![]() ![]() |
Cost of daily dose? |
Top rated ![]() ![]() |
||
Dose of active ingredient ![]() ![]() |
Dose according to producer | ||||
minimum![]() ![]() |
maximum![]() ![]() |
3,05 £ | 0,61 £ paracetamol 1000.00 mg | 0,61 £ | 2,44 £ |
Rate it » |
8/10 (0 opinions)||
4,59 £ | 0,46 £ paracetamol 1000.00 mg | 0,46 £ | 1,84 £ |
Rate it » |
9/10 (0 opinions)
Read also
Food allergies to milk and glutenHow to recognise allergy symptomsA sore throat - natural remedies
Home remedies to treat the common cold, influenza and throat infectionsWhat are the symptoms of gastroenteritisHow to recognise an allergic cough
How to differentiate between allergic rhinitis and viral rhinitisLozenges, drops, inhalations, plasters - effective treatments for rhinitisFatigue and weakness
This information is provided for your reference only and it is not to be relied upon on its own as instructions for use of this medication. It is not a replacement for and should only be used in conjunction with full consultation with a licensed healthcare professional, the information provided by your pharmacist and the manufacturer of the medication. It may not contain all the available information you require and cannot substitute professional medical care, nor does it take into account all individual circumstances. Other than liability for death or personal injury arising out of our negligence, we shall not be held responsible or liable for any claims or damages arising from the use or misuse of the information contained herein, its contents or omissions, or otherwise.